Alert archive / New Hampshire / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Aug 18, 2015, 7:19 PM EDT for Merrimack County, New Hampshire. It was in force for 86 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2015, 7:19 PM EDT (23:19 UTC)
- Expired
- Aug 18, 2015, 8:45 PM EDT
- In force
- 86 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
County Merrimack County, NH
The radar
The Portland,ME radar (KGYX), 123 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:30 PM EDT | FLASH FLOOD | Concord, NH | 2.37 INCHES OF RAIN FELL AT KCON IN ABOUT 45 MINUTES. POLICE REPORTS RAPIDLY FLOWING WATER ON STREETS IN CONCORD...INCLUDING I-93. MANHOLE COVERS POPPING OFF. |
| Aug 18, 7:45 PM EDT | FLASH FLOOD | Concord, NH | AT EXIT 13 OFF I93 THERE WERE SEVERAL CARS TAKING IN WATER AND SOME VEHICLES WERE FLOATING. A LARGE SINKHOLE FORMED NEAR EXIT 13. |
| Aug 18, 7:45 PM EDT | FLASH FLOOD | Concord, NH | AT EXIT 13 OFF I93 THERE WERE SEVERAL CARS TAKING IN WATER AND SOME VEHICLES WERE FLOATING. THERE WERE ALSO MULTIPLE ACCIDENTS NOTED ON I93 DUE TO PONDING WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1611 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987
WGUS51 KGYX 182319
FFWGYX
NHC013-190045-
/O.NEW.KGYX.FF.W.0012.150818T2319Z-150819T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
719 PM EDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
* UNTIL 845 PM EDT
* AT 717 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY...ESPECIALLY IN URBANIZED AREAS WHERE WATER RUNS OFF
QUICKY...SUCH AS ON STREETS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CONCORD...LOUDON...BOW...CHICHESTER AND PEMBROKE.
ADDITIONAL RAINFALL AMOUNTS OF AROUND 1 INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND DON'T DROWN.
&&
LAT...LON 4326 7139 4313 7150 4318 7161 4327 7155
4329 7144
$$
MLE1 follow-up statement
870
WGUS71 KGYX 190038
FFSGYX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
838 PM EDT TUE AUG 18 2015
NHC013-190046-
/O.EXP.KGYX.FF.W.0012.000000T0000Z-150819T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERRIMACK NH-
838 PM EDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MERRIMACK COUNTY WILL
EXPIRE AT 845 PM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. SOME LIGHTER RAIN MAY FALL UNTIL 10 PM OR SO BUT IS NOT
CURRENTLY EXPECTED TO CAUSE SERIOUS FLOODING IN THE CONCORD AREA.
LAT...LON 4326 7139 4313 7150 4318 7161 4327 7155
4329 7144
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 6:24 PM EDT, 55 minutes earlier.
Area forecast discussion, Aug 18, 6:24 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 624 PM EDT TUE AUG 18 2015 .SYNOPSIS... A HIGH PRESSURE SYSTEM OFF THE COAST WITH ITS RETURN SOUTHWEST FLOW WILL CONTINUE TO ALLOW WARM AND HUMID AIR TO REMAIN OVER OVER NEW ENGLAND FOR THE NEXT SEVERAL DAYS. AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING THROUGH CANADA WILL SEND A FRONT TOWARD NEW ENGLAND ON FRIDAY. THIS FRONT WILL STALL NEAR THE COASTLINE OVER THE WEEKEND. SHOWERS ARE EXPECTED WITH THIS FRONT THURSDAY NIGHT THROUGH FRIDAY AND POSSIBLY EARLY INTO THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 630 PM UPDATE...WIDELY SCT THUNDERSTORMS WITH THE MAIN THREATS BEING TORRENTIAL DOWNPOURS AND GUSTY WIND WILL GRADUALLY WIND DOWN ACROSS SOUTHERN AND CENTRAL NH THROUGH 00Z. OTHERWISE...WE/LL CONTINUE TO WATCH OUT FOR THE DEVELOPMENT OF FOG AND STRATUS LATER TONIGHT. PREVOUSLY... ISOLATED SHOWERS AND THUNDERSTORMS SHOULD BE CONFINED TO THE EXTREME SOUTHWESTERN PORTIONS OF THE CWA THIS EVENING OR PERHAPS OVER THE MOUNTAINS. THERE IS A FAIRLY STRONG MID LEVEL CAP THOUGH...SO CONVECTION WILL HAVE TROUBLE SUSTAINING ITSELF. EXPECT FOG TO ONCE AGAIN DEVELOP IN FAVORED VALLEY AND COASTAL LOCATIONS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... ONE MORE DAY OF MORE OF THE SAME. FOG SHOULD BURN OFF DURING THE MID MORNING HOURS. AS THE ATMOSPHERE DESTABILIZES A BIT IN THE AFTERNOON THERE COULD BE SOME WIDELY SCATTERED SHOWERS AND THUNDERSTORMS. AGAIN...THE BEST CHANCES WILL BE FAR WESTERN PORTIONS OF THE CWA AND THE MOUNTAINS. EXPECT FOG TO FORM DURING THE OVERNIGHT HOURS AGAIN AS WELL. && .LONG TERM /THURSDAY THROUGH TUESDAY/... HIGH PRESSURE REMAINS OFF THE COAST ALLOWING A CONTINUED RETURN SOUTHWEST FLOW WITH WARM AND HUMID AIR THURSDAY AND INTO THE WEEKEND. AN APPROACHING UPPER TROUGH WILL APPROACH THURSDAY NIGHT AND FRIDAY AND WILL ALLOW SHOWERS TO SPREAD ACROSS THE AREA. THIS FRONT WILL BE A SLOW MOVER AND WILL LIKELY STALL ALONG OR JUST OFF THE COAST OVER THE WEEKEND. BECAUSE OF SOME UNCERTAINTY THE SHOWERS MAY CONTINUE INTO THE WEEKEND WITH THE BEST CHANCES ALONG THE COAST ALONG THE QUASISTATIONARY BOUNDARY. TEMPERATURES WILL NOT BE AS WARM THURSDAY AND INTO THE WEEKEND DUE TO CLOUDS AND ANY SHOWERS. MODELS DIFFER SOME ON HOW TO HANDLE THE STALLED FRONT ALONG THE COAST OVER THE WEEKEND AND FOR NOW WILL NEED TO BROAD BRUSH WITH A CHANCE OF SHOWERS AS PER THE SUPERBLEND MODEL SUGGESTS. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... SHORT TERM...VFR CONDITIONS WILL DROP TO IFR/LIFR IN FOG ONCE AGAIN AT THE FAVORED LOCATIONS OF LEB...HIE...RKD AND AUG. FOG BURNS OFF BY MID MORNING TO GO BACK TO VFR. LONG TERM...VFR CONDITIONS WILL BECOMING MVFR TO IFR IN SHOWERS BEGINNING THURSDAY NIGHT AND POSSIBLY CONTINUING INTO THE EARLY WEEKEND. && .MARINE... SHORT TERM...NO FLAGS EXPECTED. LONG TERM...HIGH PRESSURE OVER THE WESTERN ATLANTIC KEEPS A LIGHT SOUTH OR SOUTHEAST FLOW OVER THE WATERS. WINDS/SEAS BOTH TO REMAIN BELOW SCA CRITERIA. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Aug 18, 3:04 PM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 304 PM EDT TUE AUG 18 2015 MEZ007>009-012>014-NHZ001>013-015-191915- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH- EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 304 PM EDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018>028-NHZ014-191915- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-COASTAL ROCKINGHAM- 304 PM EDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-191915- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 304 PM EDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 18, 4:46 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 446 PM EDT TUE AUG 18 2015 NHZ008-012-013-182115- MERRIMACK NH-INTERIOR ROCKINGHAM NH-EASTERN HILLSBOROUGH NH- 446 PM EDT TUE AUG 18 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... MERRIMACK COUNTY IN NEW HAMPSHIRE INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE * UNTIL 515 PM EDT * AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAYMOND...MOVING TO THE NORTH AT 15 MPH. * WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. * LOCATIONS IMPACTED INCLUDE... MANCHESTER... DERRY... SOUTH HOOKSETT... HOOKSETT... AND RAYMOND. LAT...LON 4311 7150 4318 7115 4290 7102 4286 7142 TIME...MOT...LOC 2044Z 168DEG 11KT 4297 7122 MLE
Special weather statement, Aug 18, 5:14 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 514 PM EDT TUE AUG 18 2015 NHZ010-013-014-182200- INTERIOR ROCKINGHAM NH-STRAFFORD NH-COASTAL ROCKINGHAM NH- 514 PM EDT TUE AUG 18 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE STRAFFORD COUNTY IN NEW HAMPSHIRE COASTAL ROCKINGHAM COUNTY IN NEW HAMPSHIRE * UNTIL 600 PM EDT * AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RAYMOND TO NEAR EXETER...MOVING TO THE NORTHEAST AT 10 MPH. * WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. * LOCATIONS IMPACTED INCLUDE... EXETER... NORTHWOOD... GREENLAND... NEWMARKET... AND STRATHAM. LAT...LON 4326 7124 4303 7078 4288 7100 4308 7135 TIME...MOT...LOC 2113Z 218DEG 7KT 4310 7123 4294 7101 MLE
Special weather statement, Aug 18, 5:15 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 515 PM EDT TUE AUG 18 2015 NHZ005-008-009-182200- MERRIMACK NH-SOUTHERN GRAFTON NH-BELKNAP NH- 515 PM EDT TUE AUG 18 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... MERRIMACK COUNTY IN NEW HAMPSHIRE SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE BELKNAP COUNTY IN NEW HAMPSHIRE * UNTIL 600 PM EDT * AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR DANBURY...MOVING TO THE NORTHEAST AT 10 MPH. * WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. * LOCATIONS IMPACTED INCLUDE... HILL... BRISTOL... AND NEW HAMPTON. LAT...LON 4348 7176 4355 7186 4370 7176 4358 7153 TIME...MOT...LOC 2113Z 222DEG 9KT 4356 7176 MLE
Special weather statement, Aug 18, 6:07 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 607 PM EDT TUE AUG 18 2015 NHZ008-009-015-182245- MERRIMACK NH-WESTERN AND CENTRAL HILLSBOROUGH NH-BELKNAP NH- 607 PM EDT TUE AUG 18 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... MERRIMACK COUNTY IN NEW HAMPSHIRE WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE BELKNAP COUNTY IN NEW HAMPSHIRE * UNTIL 645 PM EDT * AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FRANKLIN TO WEARE...MOVING TO THE NORTHEAST AT 15 MPH. * WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. * LOCATIONS IMPACTED INCLUDE... LACONIA... CONCORD... FRANKLIN... CANTERBURY... AND TILTON-NORTHFIELD. LAT...LON 4354 7143 4307 7153 4308 7178 4347 7176 TIME...MOT...LOC 2204Z 225DEG 14KT 4337 7167 4309 7173 MLE
Special weather statement, Aug 18, 6:47 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 647 PM EDT TUE AUG 18 2015 NHZ008-182330- MERRIMACK NH- 647 PM EDT TUE AUG 18 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... MERRIMACK COUNTY IN NEW HAMPSHIRE * UNTIL 730 PM EDT * AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CONCORD...MOVING TO THE NORTHEAST AT 15 MPH. * WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CONCORD... LOUDON... AND CHICHESTER. LAT...LON 4312 7161 4321 7169 4337 7144 4318 7131 TIME...MOT...LOC 2240Z 245DEG 13KT 4318 7159 MLE
Special weather statement, Aug 18, 6:54 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
654 PM EDT TUE AUG 18 2015
NHZ008-009-182345-
MERRIMACK NH-BELKNAP NH-
654 PM EDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
MERRIMACK COUNTY IN NEW HAMPSHIRE
BELKNAP COUNTY IN NEW HAMPSHIRE
* UNTIL 745 PM EDT
* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LACONIA...MOVING TO THE NORTHEAST AT 15
MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
LACONIA...
TILTON-NORTHFIELD...
ALTON...
GILMANTON...
AND GILFORD.
LAT...LON 4351 7164 4364 7137 4355 7122 4345 7119
4339 7156
TIME...MOT...LOC 2250Z 245DEG 12KT 4348 7151
MLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 4:46 PM EDT | Special Weather Statement | GYX | Rockingham | 29 min |
| Aug 18, 5:14 PM EDT | Special Weather Statement | GYX | Rockingham | 46 min |
| Aug 18, 5:15 PM EDT | Special Weather Statement | GYX | Belknap | 45 min |
| Aug 18, 6:07 PM EDT | Special Weather Statement | GYX | Merrimack | 38 min |
| Aug 18, 6:17 PM EDT | Areal Flood Advisory | GYX | Belknap, Hillsborough, Merrimack | 118 min |
| Aug 18, 6:47 PM EDT | Special Weather Statement | GYX | Merrimack | 43 min |
| Aug 18, 6:54 PM EDT | Special Weather Statement | GYX | Belknap | 51 min |
| Aug 18, 7:45 PM EDT | Special Weather Statement | GYX | Strafford | 45 min |
Nearby
Flash Flood Warnings in New Hampshire, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.